RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 6, Pages 157–174 (Mi fpm995)  

This article is cited in 2 scientific papers (total in 2 papers)

On the dynamics of quantum states generated by the Cauchy problem for the Schrödinger equation with degeneration on the half-line

V. Zh. Sakbaev

Moscow Institute of Physics and Technology

Abstract: The paper considers the Cauchy problem for the Schrödinger equation with an operator degenerate on the half-line and the family of regularized Cauchy problems with uniformly elliptic operators whose solutions approximate the solution of the degenerate problem. The author studies the strong and weak convergence of the regularized problems and the convergence of values of quadratic forms of bounded operators on solutions of the regularized problems when the regularization parameter tends to zero.

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 151:1, 2741–2753

Bibliographic databases:

UDC: 517.946

Citation: V. Zh. Sakbaev, “On the dynamics of quantum states generated by the Cauchy problem for the Schrödinger equation with degeneration on the half-line”, Fundam. Prikl. Mat., 12:6 (2006), 157–174; J. Math. Sci., 151:1 (2008), 2741–2753

Citation in format AMSBIB
\Bibitem{Sak06}
\by V.~Zh.~Sakbaev
\paper On the dynamics of quantum states generated by the Cauchy problem for the Schr\"odinger equation with degeneration on the half-line
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 6
\pages 157--174
\mathnet{http://mi.mathnet.ru/fpm995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314137}
\zmath{https://zbmath.org/?q=an:1151.35417}
\elib{http://elibrary.ru/item.asp?id=11143813}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 151
\issue 1
\pages 2741--2753
\crossref{https://doi.org/10.1007/s10948-008-0170-1}
\elib{http://elibrary.ru/item.asp?id=13590882}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42449114533}


Linking options:
  • http://mi.mathnet.ru/eng/fpm995
  • http://mi.mathnet.ru/eng/fpm/v12/i6/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Zh. Sakbaev, “Cauchy problem for degenerating linear differential equations and averaging of approximating regularizations”, Journal of Mathematical Sciences, 213:3 (2016), 287–459  mathnet  crossref  mathscinet
    2. L. S. Efremova, V. Zh. Sakbaev, “Notion of blowup of the solution set of differential equations and averaging of random semigroups”, Theoret. and Math. Phys., 185:2 (2015), 1582–1598  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:224
    Full text:81
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020